EconPapers    
Economics at your fingertips  
 

Nonlinearities Distribution Homotopy Perturbation Method Applied to Solve Nonlinear Problems: Thomas‐Fermi Equation as a Case Study

U. Filobello-Nino, H. Vazquez-Leal, K. Boubaker, A. Sarmiento-Reyes, A. Perez-Sesma, A. Diaz-Sanchez, V. M. Jimenez-Fernandez, J. Cervantes-Perez, J. Sanchez-Orea, J. Huerta-Chua, L. J. Morales-Mendoza, M. Gonzalez-Lee, C. Hernandez-Mejia and F. J. Gonzalez-Martinez

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: We propose an approximate solution of T‐F equation, obtained by using the nonlinearities distribution homotopy perturbation method (NDHPM). Besides, we show a table of comparison, between this proposed approximate solution and a numerical of T‐F, by establishing the accuracy of the results.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/405108

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:405108

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:405108